BULLETIN OF THE TRANSILVANIA UNIVERSITY OF BRASOV  VOL. 11 (60) No.1 - 2018

SERIES III  -   MATHEMATICS • INFORMATICS • PHYSICS, ISSN 2065-2151 (Print), ISSN 2065-216X (CD-ROM)

MATHEMATICS

Baishya, K. K.: More on Ricci η- solitons in (LCS)n-manifolds .................................................................................................................

1

Barman, A.: A special type of quarter-symmetric non-metric connection on P-Sasakian manifolds ...............................................

11

Boyacioglu Kalkan, O.: Quaternionic W-curves in the semi-Euclidean spaces ...................................................................................

23

Chaubey, V. K. and Tripathi, B. K.: Hypersurface of Finsler space with deformed Berwald-Matsumoto metric .............................

37

De, U. C., Ghosh, G., Jun, J. B. and Majhi, P.: Some results on ParaSasakian manifolds ................................................................

49

Dragomir, S. S. and Minculete, N.: On several inequalites in an inner product space ........................................................................

65

Janani, T. and Murugusundaramoorthy, G.: Zalcman functional for class of λ pseudo starlike functions associated

      with Sigmoid function .............................................................................................................................................................................

77

Manea, A.: Polynomial of second degree structures on big tangent bundle .........................................................................................

85

Neagu, M.: Riemann-Lagrange geometry for dynamical system concerning market competition ..................................................

99

Pall-Szabo, A. O.: Univalence criteria to the generalized Sălăgean and Ruscheweyh operator .......................................................

107

Pescar, V. and Sasu, A.: Properties of an integral operator .....................................................................................................................

115

Scheiber, E.: An integral linked to arithmetic-geometric mean ...............................................................................................................

121

 

BULLETIN OF THE TRANSILVANIA UNIVERSITY OF BRASOV  VOL. 11 (60) No.1 - 2018

SERIES III  -   MATHEMATICS • INFORMATICS • PHYSICS, ISSN 2065-2151 (Print), ISSN 2065-216X (CD-ROM).

 

INFORMATICS

 

Ciupala, L.: Minimum cost flow in a network with an underestimated arc capacity ...........................................................................

127
Authors Index